Dufour gives a conjecture concerning a characterization of the exponential distribution based on type 2 right censored samples. This conjecture, if true, generalizes the characterization based on complete samples of Seshadri, Csorgo and Stephens (1969) and Dufour, Maag and van Eeden (1984). In this paper it is shown that Dufour's conjecture is true if the number of censored observations is no larger than $(1/3)n - 1$, where $n$ is the sample size. The result has implications for testing fit of censored data to the exponential distribution.
"On a Characterization of the Exponential Distribution Based on a Type 2 Right Censored Sample." Ann. Statist. 21 (3) 1640 - 1647, September, 1993. https://doi.org/10.1214/aos/1176349276